# SDR SWAA2016040450536

- Difficulty date: March 30, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 65,776 hours, 52,520 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 4,106 hours, 2,794 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 330A1000X
- Part serial: 857197
- Condition: Stalled
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, P
- Precautionary procedure: E, A

## Discrepancy

DIVERSION & INFLIGHT SHUTDOWN.  DECLARED EMER INFLIGHT, AT FL 330 CRUISE NOTICED AN AIRFRAME VIBRATION WITH NO INCREASE IN ENG VIBRATION GAUGES.  SMALL COMPRESSOR STALL POP & LT ENG ROLLED BACK TO 50% N2 HAD MOMENTARY SMELL OF SMOKE VIBRATION, CONTINUED WITH LT THRUST LEVER AT IDLE LT  ENG SECURED.  R & R NR 1 ENG IAW MT.
